# SDR SWIA202163865

- Difficulty date: November 8, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT CORE COWL OUTBD MOUNT BOLT IS SEIZED.   (C CHECK RO 1/16/2022)   REMOVED SEIZED OTBD MOUNT BOLT FROM R/H AFT CORE COWL USING SLIDE HAMMER, SOCKET AND "C" CLAMP.
